Kansas and Missouri have now had at least one confirmed death caused by a vaping related lung illness. There have been eight confirmed deaths and at least 550 known cases throughout the United States. The Centers for Disease Control and Prevention are recommending that consumers avoid using any vaping device while the causes of the nationwide outbreak are investigated. No product, ingredient, or substance has been determined as the cause of the outbreak, but investigators believe that certain vaping products containing THC could be the culprit. 

According to the CDC, lung injury symptoms include:

  • Shortness of breath and/or chest pain
  • Fever, dizziness and/or headache
  • Coughing
  • Vomiting and/or diarrhea

If you are using or have used vaping products, you should seek medical care if you are experiencing any of the above symptoms. 

Concerns for children and teenagers have been a focal point during the investigation. Vaping use among teens has grown significantly over the past few years, and officials are urging parents to talk to their child about the risks associated with vaping. Last month, a 17-year-old was admitted into the University of Kansas Hospital when she began having difficulty breathing after reportedly using vaping products that contained THC.

More of these types of cases are getting brought to our attention, and our office wants to remind the community that the long-term effects of vaping are still unclear.

Call us today at 816-842-7100 or toll-free at 888-712-1930 to speak with an attorney if you have suffered a vaping related injury, or click here to email us and schedule your free consultation.

Jason C. Amerine
Connect with me
President and Owner, Castle Law Office of Kansas City
Be the first to comment!
Post a Comment